# SDR CALA0100194

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND FASTENER HOLES ON TOP SURFACE AT STA 947, RBL 12 TO LBL 25.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5310-03851.
